MathSciNet Relay Station
MathSciNet bibliographic data
MR2523171 65L06 (26A33 34A08 65L20)
Galeone, Luciano; Garrappa, Roberto Explicit methods for fractional differential equations and their stability properties. J. Comput. Appl. Math. 228 (2009), no. 2, 548–560.
For users without a MathSciNet license , Relay Station allows linking from MR numbers in online mathematical literature directly to electronic journals and original articles. Subscribers receive the added value of full MathSciNet reviews.

Username/Password Subscribers access MathSciNet here

AMS Home Page

American Mathematical Society American Mathematical Society
201 Charles Street
Providence, RI 02904-6248 USA
© Copyright 2017, American Mathematical Society
Privacy Statement